# SDR ASAA2016011114724

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 7,972 hours, 2,582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI FOR TAKEOFF THE LT PACK LIGHT CAME ON DURING MASTER CAUTION RECALL.  THE LIGHT GOES OUT WHEN THE MASTER CAUTION RESET.  ACFT GROUNDED.  VERIFIED DISCREPANCY. PERFORMED LT PZTC BITE REF AMM 21-61-00. FOUND ACTUATOR EXT FAULT LOGGED.  RESET SYSTEM.  PERFORMED PZTC OPS CHECK REF AMM 21-61-00.  GROUND RAN PACK FOR 1 HOUR. PERFORMED BITE AGAIN NO FAULTS FOUND.  IN ADDITION PERFORMED RAM AIR SYS TEST REF AMM 21-51-00.  SYS CKS NORMAL.
